Journal of Mathematics and Statistics

Study of Families of Curves in the Euclidian Plan

Belaib Lekhmissi, Bouarroudj Nadra and Hocine El Habib

DOI : 10.3844/jmssp.2007.100.105

Journal of Mathematics and Statistics

Volume 3, Issue 3

Pages 100-105

Abstract

Non-standard analysis techniques are more considered in approaching complex mathematical domains. By using some concepts of non-standard analysis methods such as regionalization method, we deal with a family of curves in an Euclidian plan. The solutions of the algebraic equations representing these curves in a plan have an hyperbolic forms.

Copyright

© 2007 Belaib Lekhmissi, Bouarroudj Nadra and Hocine El Habib. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.